RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Terpstra, M A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:265
Full texts:66
References:34
E-mail: ,

http://www.mathnet.ru/eng/person68658
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. V. F. Kirichenko, M. A. Terpstra, “On the Geometry of the Characteristic Vector of an $\mathit{lcQS}$-Manifold”, Mat. Zametki, 92:6 (2012),  864–871  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 773–778  isi  elib  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020